• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 34
Sort:
by name
by year
Article
Cheltsov I., Park J., Shramov K. European Journal of Mathematics. 2018. Vol. 4. No. 3. P. 845-858.

We prove that the sum of the αα-invariants of two different Kollár components of a Kawamata log terminal singularity is less than 1.

Added: Oct 2, 2018
Article
Avilov A. European Journal of Mathematics. 2018. Vol. 4. No. 3. P. 761-777.

We classify three-dimensional singular cubic hypersurfaces with an action of a finite group G, which are not G-rational and have no birational structure of G-Mori fiber space with the base of positive dimension. Also we prove the 𝔄5A5-birational superrigidity of the Segre cubic.

Added: Sep 16, 2018
Article
Bogomolov F. A., Böhning C., Graf von Bothmer H. European Journal of Mathematics. 2016. Vol. 2. No. 1. P. 45-54.

We prove that a family of varieties is birationally isotrivial if all the fibers are birational to each other.

Added: Jan 21, 2016
Article
Vladimir L. Popov. European Journal of Mathematics. 2016. Vol. 2. No. 1 . P. 283-290.

According to the classical theorem, every algebraic variety endowed with a nontrivial rational action of a connected linear algebraic group is birationally isomorphic to a product of another algebraic variety and the projective space of a positive dimension. We show that the classical proof of this theorem actually works only in characteristic 0 and we give a characteristic free proof of it. To this end we prove and use a characterization of connected linear algebraic groups G with the property that every rational action of G on an irreducible algebraic variety is birationally equivalent to a regular action of G on an affine algebraic variety.

Added: Feb 2, 2016
Article
Alexey Bondal, Ilya Zhdanovskiy. European Journal of Mathematics. 2015. Vol. 1. No. 4. P. 695-703.

This work was done during authors’ visit to Kavli IPMU and was supported by the World Premier International Research Center Initiative (WPI Initiative), MEXT, Japan. The reported study was partially supported by RFBR, Research Projects 13-01-00234, 14-01-00416 and 15-51-50045. The article was prepared within the framework of a subsidy granted to the HSE by the Government of the Russian Federation for the implementation of the Global Competitiveness Program.

Added: Oct 22, 2015
Article
Cheltsov I., Zhang K. European Journal of Mathematics. 2019. Vol. 5. P. 729-762.

We prove that 𝛿δ-invariants of smooth cubic surfaces are at least 6/5.

Added: May 10, 2020
Article
Smirnov E., Merzon G. European Journal of Mathematics. 2016. Vol. 2. No. 1. P. 227-245.

We prove new determinantal identities for a family of flagged Schur polynomials. As a corollary of these identities we obtain determinantal expressions of Schubert polynomials for certain vexillary permutations.

Added: Oct 2, 2015
Article
Rybakov S. European Journal of Mathematics. 2015. Vol. 1. P. 25-53.

For a morphism of smooth schemes over a regular affine base we define functors of derived direct image and extraordinary inverse image on coderived categories of DG-modules over deRham DG-algebras. Positselski proved that for a smooth algebraic variety X over a field k of characteristic zero the coderived category of DGmodules over •X/k is equivalent to the unbounded derived category of quasi-coherent right DX -modules.We prove that our functors correspond to the functors of the same name for DX -modules under Positselski equivalence.

Added: Jun 4, 2015
Article
Bogomolov F. A., Fu H. European Journal of Mathematics. 2016. Vol. 2. No. 3. P. 644-660.

Given two elliptic curves, each of which is associated with a projection map that identifies opposite elements with respect to the natural group structure, we investigate how their corresponding projective images of torsion points intersect.

Added: Aug 31, 2016
Article
Buonerba F., Bogomolov F. A. European Journal of Mathematics. 2018. Vol. 4. No. 4. P. 1412-1420.

We give evidence for a uniformization-type conjecture, that any algebraic variety can be altered into a variety endowed with a tower of smooth fibrations of relative dimension one.

Added: Oct 18, 2018
Article
Viktor S. Kulikov, Shustin E. European Journal of Mathematics. 2015. No. 3. P. 462-482.

Abstract We study the geometry of equiclassical strata of the discriminant in the space of plane curves of a given degree, which are families of curves of given degree, genus and class (degree of the dual curve). Our main observation is that the use of duality transformation leads to a series of new sufficient conditions for a regular behavior of the equiclassical stratification. We also discuss duality of curves in higherdimensional projective spaces and in Grassmannians with focus on similar questions of the regularity of equiclassical families of spacial curves.

Added: Oct 12, 2015
Article
Bogomolov F. A., Cheltsov I., Liendo A. et al. European Journal of Mathematics. 2019. Vol. 5. P. 611-621.

Introduction to a special volume of European Journal of Mathematics.

Added: Aug 14, 2020
Article
Cheltsov I., Bogomolov F. A. European Journal of Mathematics. 2018. Vol. 4. P. 1-7.

Introduction to a special volume dedicated to W. Edge.

Added: Aug 14, 2020
Article
Cheltsov I., Bogomolov F. A. European Journal of Mathematics. 2018. Vol. 4. P. 699-707.

Introduction to a special volume dedicated to W. Edge.

Added: Aug 14, 2020
Article
Bogomolov F. A., Fu H. European Journal of Mathematics. 2018. Vol. 4. No. 2. P. 555-560.

We construct pairs of elliptic curves over number fields with large intersection of projective torsion points.

Added: Sep 13, 2018
Article
Prokhorov Y., Zaidenberg M. European Journal of Mathematics. 2016. Vol. 2. No. 1. P. 262-282.

We construct four different families of smooth Fano fourfolds with Picard rank 1, which contain cylinders, i.e., Zariski open subsets of the form Z ×A1, where Z is a quasiprojective variety. The affine cones over such a fourfold admit effective Ga-actions. Similar constructions of cylindrical Fano threefolds were done previously in the papers by Kishimoto et al.

Added: Nov 27, 2015
Article
Bogomolov F. A., Pirutka A., Silberstein A. M. European Journal of Mathematics. 2016. Vol. 2. No. 4. P. 917-928.

Following the work of Totaro and Pereira, we study sufficient conditions under which collections of pairwise-disjoint divisors on a variety over an algebraically closed field are contained in the fibers of a morphism to a curve. We prove that ρw(X)+1 pairwise-disjoint, connected divisors suffice for proper, normal varieties X, where ρw(X) is a modification of the Néron–Severi rank of X (they agree when X is projective and smooth). We then prove a strong counterexample in the affine case: if X is quasi-affine and of dimension ⩾ 2 over a countable, algebraically-closed field k, then there exists a (countable) collection of pairwise-disjoint divisors which cover the k-points of X, so that for any non-constant morphism from X to a curve, at most finitely many are contained in the fibers thereof. We show, however, that an uncountable collection of pairwise-disjoint, connected divisors in any normal variety over an algebraically-closed field must be contained in the fibers of a morphism to a curve.

Added: Sep 6, 2016
Article
Prokhorov Y., Zaidenberg M. European Journal of Mathematics. 2018. Vol. 4. No. 3. P. 1197-1263.

It is known that the moduli space of smooth Fano–Mukai fourfolds V18 of genus 10 has dimension one. We show that any such fourfold is a completion of ℂ4 in two different ways. Up to isomorphism, there is a unique fourfold Vs18 acted upon by SL2(ℂ). The group Open image in new window is a semidirect product Open image in new window . Furthermore, Vs18 is a GL2(ℂ)-equivariant completion of ℂ4, and as well of GL2(ℂ). The restriction of the GL2(ℂ)-action on Vs18 to Open image in new window yields a faithful representation with an open orbit. There is also a unique, up to isomorphism, fourfold Va18 such that the group Open image in new window is a semidirect product Open image in new window . For a Fano–Mukai fourfold V18 isomorphic neither to Vs18, nor to Va18, the group Open image in new window is a semidirect product of (𝔾m)2 and a finite cyclic group whose order is a factor of 6. Besides, we establish that the affine cone over any polarized Fano–Mukai variety V18 is flexible in codimension one, and flexible if V18=Vs18.

Added: Sep 6, 2018
Article
Shramov K. European Journal of Mathematics. 2019.

We show that automorphism groups of Hopf and Kodaira surfaces have unbounded finite subgroups. For elliptic fibrations on Hopf, Kodaira, bielliptic, and K3 surfaces, we make some observations on finite groups acting along the fibers and on the base of such a fibration.

Added: Dec 11, 2019
Article
Katzarkov L., Soriani L. European Journal of Mathematics. 2018. Vol. 4. P. 1141-1160.

We discuss the P = W conjecture and suggest and a new approach to it using the theory of coisotropic branes and algebraic cycles. Then we show a way to produce many examples of these coisotropic branes.

Added: Nov 1, 2019
Article
Bogomolov F. A., Rovinsky M., Tschinkel Y. European Journal of Mathematics. 2019. Vol. 5. No. 3. P. 656-685.

We study homomorphisms of multiplicative groups of fields preserving algebraic dependence and show that such homomorphisms give rise to valuations.

Added: Mar 21, 2019
1 2